RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 93, Issue 2, Pages 216–226 (Mi mz8610)  

This article is cited in 3 scientific papers (total in 3 papers)

Properties of Bernstein Functions of Several Complex Variables

A. R. Mirotin

Francisk Skorina Gomel State University

Abstract: A multidimensional generalization of the class of Bernstein functions is introduced and the properties of functions belonging to this class are studied. In particular, a new proof of the integral representation of Bernstein functions of several variables is given. Examples are considered.

Keywords: Bernstein function of several variables, absolutely monotone function, integral representation, Markov process.

DOI: https://doi.org/10.4213/mzm8610

Full text: PDF file (509 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 93:2, 257–265

Bibliographic databases:

UDC: 517.55
Received: 20.08.2009
Revised: 25.05.2012

Citation: A. R. Mirotin, “Properties of Bernstein Functions of Several Complex Variables”, Mat. Zametki, 93:2 (2013), 216–226; Math. Notes, 93:2 (2013), 257–265

Citation in format AMSBIB
\Bibitem{Mir13}
\by A.~R.~Mirotin
\paper Properties of Bernstein Functions of Several Complex Variables
\jour Mat. Zametki
\yr 2013
\vol 93
\issue 2
\pages 216--226
\mathnet{http://mi.mathnet.ru/mz8610}
\crossref{https://doi.org/10.4213/mzm8610}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3205968}
\zmath{https://zbmath.org/?q=an:1262.32009}
\elib{http://elibrary.ru/item.asp?id=20731677}
\transl
\jour Math. Notes
\yr 2013
\vol 93
\issue 2
\pages 257--265
\crossref{https://doi.org/10.1134/S0001434613010288}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000315582900028}
\elib{http://elibrary.ru/item.asp?id=20431928}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874566522}


Linking options:
  • http://mi.mathnet.ru/eng/mz8610
  • https://doi.org/10.4213/mzm8610
  • http://mi.mathnet.ru/eng/mz/v93/i2/p216

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Mirotin, “On joint spectra of families of unbounded operators”, Izv. Math., 79:6 (2015), 1235–1259  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. A. R. Mirotin, “Bernstein functions of several semigroup generators on Banach spaces under bounded perturbations”, Oper. Matrices, 11:1 (2017), 199–217  crossref  mathscinet  zmath  isi  scopus
    3. A. R. Mirotin, “Bernstein functions of several semigroup generators on Banach spaces under bounded perturbations, II”, Oper. Matrices, 12:2 (2018), 445–463  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:282
    Full text:78
    References:45
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020